Selected Publications

 

1. Variational characterizations of the total scalar curvature and eigenvalues of the Laplacian, Pacific Journal of Mathematics, 261 (2013), no.2, 395–415. (with G. Yun and J. Chang)

2. Critical point metrics of the total scalar curvature. Bull. Korean Math. Soc. 49 (2012), no. 3, 655–667.

3. Low-energy Predictions of Neutrino Mixing angles from a Similarity Ansantz, Journal of the Korean Physical Society 59 (2011), no. 3, 2214–2218. (with K. Siyeon)

4. The structure of the regular level sets. Bull. Korean Math. Soc. 48 (2011), no. 6, 1245–1252.

5. Fuzzy isometries and non-existence of fuzzy contractive maps on fuzzy metric spaces, International Journal of Fuzzy systems 13 (2011), no.3, 206–217 (with G. Yun and J. Chang)

6. Rigidity of the Critical Point Equation, Mathematische Nachrichten, 283 (2010) 846–853 (with

G. Yun and J. Chang)

7. Fuzzy Lipschitz maps and fixed point theorems in fuzzy metric spaces. Fuzzy Sets and Systems 161 (2010), no. 8, 1117–1130. (with G. Yun and J. Chang)

8. Point vortices on hyperbolic sphere. J. Geom. Phys. 59 (2009), no. 4, 475–488. (with S.C. Kim)

9. A Complex-angle Rotation and Geometric Complementarity in Fermion Mixing, Journal of the Korean Physical Society 53 (2008), no. 2, 1228–1231. (with K.H. Nam and K. Siyeon)

10. The critical point equation on a four dimensional warped product manifold. Bull. Korean Math. Soc. 43 (2006), no. 4, 679–692. (with J. Chang)

11. Critical points and warped product metrics. Bull. Korean Math. Soc. 41 (2004), no. 1, 117–123. (with J. Chang)

12. The critical point equation on a three-dimensional compact manifold. Proc. Amer. Math. Soc. 131 (2003), no. 10, 3221–3230.

13. A rigidity theorem for the three dimensional critical point equation. Publ. Math. Debrecen 60 (2002), no. 12, 157–166.

14. A note on the circle actions on Einstein manifolds. Bull. Austral. Math. Soc. 63 (2001), no. 1, 83–91.

15. Critical points of the total scalar curvature functional on the space of metrics of constant scalar curvature. Manuscripta Math. 103 (2000), no. 2, 135–142.

16. A rigidity theorem for Ricci flat metrics. Geom. Dedicata 71 (1998), no. 1, 5–17.